Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pain in lower back, have high BP. Taking Stamlo 5, developed chest pain. Suggestion?

I was diagnosed with high blood presure 3 months back when I went to a doctor for a pain in my lower back on both sides. I was advised to drink more water and told to take a dose of Stamlo 5 one tab every day.After I stared taking the tab my BP came down but I developed pains in my chest which I did not have earlier. Then Stamlo 5 was discontinued and I am on Olmesartan medoxomil 40 mg but still the pains are there.I never had any chest pains before I started taking the blood pressure lowering tabs. Please advise.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

There is always a change of hypotension while you take tablets for hypertension.
This may increase the workload of the heart.
But persist pain of the chest needed to be evaluated.
You may have to consult a Cardiologist because hypertensives are more prone for heart disease the normal people.
He may advise you for ECG and ECho to assess you cardiac status and help us diagnosis the cause of the pain and treat it accordingly.
Answered: Thu, 15 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor